Title: Valid inequalities for the topology optimization problem in gas network design
Authors: Humpola, Jesco 
Fügenschuh, Armin 
Koch, Thorsten 
Language: en
Issue Date: 2016
Publisher: Springer
Document Type: Article
Source: Enthalten in: OR spectrum. - Berlin : Springer, 2002- ; ZDB-ID: 2073885-7 . - Bd. 38.2016, 3 (Juli), Seite 597-631
Journal / Series / Working Paper (HSU): OR spectrum 
Volume: 38
Volume: 38
Issue: 3 (Juli)
Page Start: 597
Page End: 631
Publisher Place: Berlin
Impact Factor: 1.395 (Stand 2015)
Organization Units (connected with the publication): Angewandte Mathematik 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=863021875
Appears in Collections:2016

Show full item record

CORE Recommender

Google ScholarTM


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.